[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (9-2018) ::
J. of Stat. Sci. 2018, 12(1): 1-19 Back to browse issues page
Parameters Estimation in the Regular Two-Stage Linear Models
Meysam Agahi , Yadollah Waghei, Majid Rezaei
Abstract:   (1870 Views)

Two stage linear models are applicable when the data of some dependent and independent variables was obtained at to time stage, and we want to use from the data of two stage for linear model fitting. In this article we introduce multistage and, as a special case, two-stage linear models. Then we obtain the parameter estimation by two methods and show that the estimation are the same for methods. Since the expression of estimations are very complicated we give some R program for computing the parameter estimation of two-stage linear models, then show its application in an illustrative example. Also we propose a very simple computational methods for parameter estimation which did not need to complicated expression and give and R program for it.

Keywords: Regular Two-Stage Linear Models, Transformed Model, Estimation
Full-Text [PDF 192 kb]   (402 Downloads)    
Type of Study: Research | Subject: Theoritical Statistics
Received: 2014/11/6 | Accepted: 2016/01/25 | Published: 2018/04/15
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Agahi M, Waghei Y, Rezaei M. Parameters Estimation in the Regular Two-Stage Linear Models. J. of Stat. Sci.. 2018; 12 (1) :1-19
URL: http://jss.irstat.ir/article-1-330-en.html

Volume 12, Issue 1 (9-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3876